# SDR UHLA2014020900080

- Difficulty date: February 9, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,853 hours, 14,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE.  LUBRICATED THE MAIN DOOR MECHANISM IAW AMM 52-11-00.  OPS CHECK GOOD.
